| Model Number |
2351-0030 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
As reported: during a t2 alpha tibial nail case at royal perth hospital the scrub nurse noticed one of the steel metal plugs had fallen out from the guide wire handle.The guide wire handle was not needed for the rest of the case.With the metal plug falling out it made the guide wire handle unusable as it didn't retain wires.
Additional Manufacturer Narrative
The reported event was confirmed.Generally, the item was in good condition.Typical signs of use were apparent but no traces of misuse.2 pins had come off from the metal clamping lever.Visual inspection revealed the drill hole, as the counterparts of missing pin, showed traces of intended press-fit.Dimensional inspection of the non-occupied drill hole of the returned lever in the handle with nominal pin revealed no deficiency.Dimensional inspection of the non-occupied drill hole of the returned clamping barrel revealed the required ¿go¿- pin gauge with nominal dimension did not pass the corresponding drill hole completely.The reason was material deformation / seizing during assembling the units in a designed press-fit.The ¿no-go¿ cylinder did not pass any drill hole.During incoming inspection functionality test and dimensional inspection were done according to specifications.The tested devices met the specifications.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labelling did not indicate any abnormalities.Based on investigation an exact root cause could not be determined.
Event or Problem Description